# SDR 20010214CW004

- Difficulty date: January 15, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N5495A
- Make and model: Cessna T210N
- Aircraft serial: 21063470
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: S232113
- Condition: Broken
- Location: Nlg
- Part time: 3,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING OF NOSE LANDING GEAR ACTUATING ROD  ROD END SEPARTED FROM BODY OF ROD END, CAUSING RT NLG DOOR TO CLOSE UNDER AIR LOAD PRIOR TO NLG RETRACTION, DAMAGING DOOR.  DOOR AND ROD END WERE REPLACED.  GEAR EXTENSION/RETRACTION IS NORMAL.
